Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ulcer on lip and fever - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi...last week i had a stye in my eye... for which i consulted a doctor
User :   he gave me 5 day course of antibiotics.
Doctor :   Hi
Doctor :   ok
User :   i got okay in 2 days time and stopped the antibiotics and now i have ulcer on my lips and i am feelin feverish.
User :   is it because i did not finish the course?
User :   what do i do now...finish the antibiotic course or consult the doctor again?
User :   i am not in my home country.. i am out for a vacation
Doctor :   antibiotic are prescribed in course and it should be finished in course
User :   yes, i did a mistake by not finishin them.
Doctor :   the presence of the ulcer on lip is not related to it and seems to be a apthous ulcer
User :   ok..
User :   so what do i do?
User :   my lip is a little swollen with septic
User :   n i am feelin fevrish...and a bit of tensils
User :   tonsils*
Doctor :   consume vitamin b complex tab one tab per day for 7 to 10 days
User :   okay...thanks so much for ur advice
Doctor :   tonsils means do you have pain while swallowing ?
User :   yes...very little though
User :   it jus started
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor